prometrium (200mg) to jump start AF, side effects
+ Reply to Thread
Results 1 to 3 of 3

Thread: prometrium (200mg) to jump start AF, side effects

  1. #1
    Supporter
    Join Date
    Jun 2007
    Location
    NC
    Posts
    307

    Default prometrium (200mg) to jump start AF, side effects

    For you ladies that have taken prometrium to jump start AF what was your side effects. This is my second month and I am having sore nips. I have read that you can get pregnancy like symptoms but last month when I took the meds I had no side effects, took it for 5 days and AF showed 3 days after last pill. Please share ladies.

    Thanks

  2. #2
    Prolific Poster MAJH's Avatar
    Join Date
    May 2007
    Location
    Alabama
    Posts
    1,358

    Default

    My side effects have always been headaches, nausea, and HOT flashes!!! BLAHHH--no fun!

  3. #3
    kanjdn
    Guest

    Default

    It always gives me the sore nips, sometimes the pukey feeling, and I'm gauranteed at least a few evil mood swings. Usually see AF within a few days of the last dose as well. The biggest perk is DH usually won't disagree with me while I'm on it .

+ Reply to Thread

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
v -->

About Us | Contact Us | Privacy Policy | Sitemap | Terms & Conditions